# SDR CA971210014

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402C
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Clamp
- Part number: MS21919WCF5
- Condition: Improper
- Location: Deice Harness
- Part time: 213 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100-OUR INSPECTION WITH BOTH PROPELLER SPINNERS REMOVED, SEVERAL WIRES (P/N C15013-0604 LT AND RT) ON THE DEICE HARNESS WERE FOUND BROKEN. THIS FAULT HAS BEEN CAUSED BY THE HARNESS CLAMP (P/N MS21919WCF5) INSTALLED IN THE INVERTED POSITION.
